# SDR FDEA2020062641124

- Difficulty date: June 4, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 42,315 hours, 6,562 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111W220251
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION ON THE VERTICAL FLANGE OF THE SPAR CHORD AND HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON REMOVED FASTENER HOLES AT RIGHT HAND SIDE UNDERWING LONGERON LOWER WING BODY STATION 1035.  VERTICAL FLANGE OF THE SPAR CHORD AND FOUND 01EA LOWEST OUTBOARD HOLE WITH CRACK INDICATION.  WING CENTER SECTION FRONT SPAR LOWER CHORD RIGHT HAND VERTICAL FLANGE AT BODY STATION 1035 RBL 95.93 - RBL 67.00 REPAIR CARRIED OUT AS PER SRM 57-10-10-2R FIGURE 202 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
